This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Mandibular Dystonia Associated With the Combination of Sertraline and Metoclopramide

Article Abstract

Letter to the Editor

Sir: We report a case of mandibular dystonia that developed
after sertraline, a serotonin reuptake inhibitor (SRI), was added
to a chronic regimen of metoclopramide.

Case report. Ms. A, a 23-year-old white woman with no
prior history of depression, presented to our inpatient crisis unit
with a major depressive episode of 2 months’ duration. Her only
significant physical illness was gastroesophageal reflux, which
had been well controlled for the prior 6 months with metoclopramide
15 mg q.i.d.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 57

Quick Links: Movement Disorders